[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Ace Inhibitors

> My family physician also insisted my taking Vasotec, but after 6
> months of using it, I developed such a cough that it even kept me
> awake at night. 
>     When I went back to see the doctor, he pretty much said that I
>     have to 
> learn to live with the cough problem since Vasotec protected the
> kidneys, and that was more important than having all my mucus turn
> thick, (causing the horrible cough). And he also said that there was
> no other ace inhibitor that he knew of. (this was 5 years ago).
>         Needless to say, I quit taking the Vasotec, and finally, 2
>         months 
> later, the cough finally started to go away.

There are quite a few ACE inhibitors available now. The symptom you 
had with Vasotec is pretty common and a lot of people are switched to 
one of the other ACE inhibitors because of it. Most of them have some 
side effects that affect one group of people or another, but not all. 
Much like the things we deal with for Humalog vs Novalog. If you need 
to take and ACE inhibitor, you should get with your doc and try some 
of the other ones.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml